Nevanlinna theory and holomorphic mappings between algebraic varieties

Phillip Griffiths Harvard University, Cambridge, Mass., USA James King Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331436

Acta Mathematica, 130, (1), 145-220, 1982.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:27 uploaded by actaadmin ] [ 262 downloads ] [ 0 comments ] [ Cited by 191 ]
@inproceedings{phillip1982nevanlinna,
  title={Nevanlinna theory and holomorphic mappings between algebraic varieties},
  author={Phillip Griffiths, and James King},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227617913145},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={145-220},
  year={1982},
}
Phillip Griffiths, and James King. Nevanlinna theory and holomorphic mappings between algebraic varieties. 1982. Vol. 130. In Acta Mathematica. pp.145-220. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203227617913145.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved